I have been on Copaxone since April of 2005 and really have had no problems except for the daily "ouch" and the redness afterthe shot. Howvere in the last 3 weeks when i eject into my right arm i feel like i am hitting a nerve or something and have to pull the needle out. It is weird because my elbow is now numbm but not numb like when you have a MS flare up. It feels like my elbow falls asleep and has those "pins" in it. What is really wierd is where i inject does not hurt. As anyone had this problem before? Tried calling my Neuro but can not get in very soon.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...